# SDR GTIA2025010338647

- Difficulty date: January 1, 2025
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 29,547 hours, 13,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA SWIVEL JUMPSET FLASHLIGHT PUSH TEST BUTTON INOP-R/R AFT FA JUMPSEAT FLASHLIGHT AND ASSEMBLY IAW CMM 25-60-13
